Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 64, Issue 2, Fall 2010  pp. 435-452.

Inclusions and positive cones of von Neumann algebras

Authors:  Yoh Tanimoto
Author institution: Graduate school of mathematical sciences, University of Tokyo, Komaba, Tokyo, 153-8914, Japan

Summary:  We consider cones in a Hilbert space associated to two von Neumann algebras and determine when one algebra is included in the other. If a cone is associated to a von Neumann algebra, the Jordan structure is naturally recovered from it and we can characterize projections of the given von Neumann algebra with the structure in some special situations.

Keywords:  Von Neumann algebras, positive cones, half-sided modular inclusions

Contents    Full-Text PDF